Exact solutions of the nonlinear differential—difference equations associated with the nonlinear electrical transmission line through a variable-coefficient discrete (G'/G)-expansion method

Publisher: IOP Publishing

E-ISSN: 1741-4199|23|12|120506-120512

ISSN: 1674-1056

Source: Chinese Physics B, Vol.23, Iss.12, 2014-12, pp. : 120506-120512

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract